| Model Number |
MMT-551NAS |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Material Integrity Problem (2978); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Pump passed the displacement test but compromised force sensor system alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/compromised force sensor system and excessive no delivery alarm due to the alarm.No failed battery test alert noted during test.Pump received with broken battery tube threads.Minor scratched lcd window and stripped battery cap(p) coin slot.The p-cap locks into the reservoir compartment properly noted.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the small chunk of battery cap was broke off and insulin pump rejected new batteries.Customer also stated that the insulin pump had unexplained and random no delivery alarms and there were scratches on screen.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.